# SDR SCNA20201207406

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 19,734 hours, 6,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON Z-ANGLE ON SEVERAL SPOTS AT STA 727F TO 767 LBL 45. AFT CARGO BAY.  REMOVED FABRICATED + INSTALLED NEW Z ANGLE AT STA 767 LBL 45 AFT CARGO, IAW B737-800 SRM 51-40-02, SRM 53-00-53, SRM 51-40-05 TREATED + PRIMED, IAW B737-800 SRM 51-20-01.
